There is a variety of adverse effects and toxicities of newer and older chemotherapeutic agents which emerge in the skin, mucosa and adnexa. Common skin reactions while undergoing chemotherapy include alopecia, changes in skin pigmentation, palmoplantar erythrodysesthesia, nail dystrophies and stomatitis. Extravasation injuries or hypersensitivity reactions may be severe. New oncologic agents have led to the development of different, class-specific cutaneous side effects. Epidermal growth factor receptor (EGFR) inhibitors induce papulopustular rashes in a high percentage of patients as well as, to a smaller degree, xerosis cutis, hair and nail changes, hyper pigmentation and enhancement of radiation dermatitis. Multikinase inhibitors will often cause hand-foot syndrome, but may also induce facial erythema, subungual splinter hemorrhages and other less frequent skin changes. BRAF inhibitors can lead to rash and development of cutaneous keratinocytic neoplasias for which patients should be closely monitored. Finally, MEK/ERK inhibitors induce similar skin toxicities to EGFR inhibitors such as papulopustular rashes, xerosis cutis and paronychia. Our chapter will focus on the clinical picture, histopathology and treatment options of these new class-specific cutaneous side effects.